# SDR EISA2000044

- Difficulty date: April 8, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 109523
- Condition: Out Of Adj
- Location: Nr 3 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT LEADING EDGE NUMBER THREE FLAP LIGHT ILLUMINATED IN TURBULENT CONDITIONS.  ADJUSTED POSTION INDICATOR MICROSWITCH ON NR 3 LEADING EDGE FLAP.  OPERATIONAL CHECK GOOD.  (M)
